# SDR AALA960987

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT HORIZONTAL STABLIZER TRAILING EDGE BEAM CORRODED INBOARD OF NR 4 ELEVATOR HINGE BEARING.  REMOVED CORROSION, REPAIRED PER SRM ESO 11697, DATED 6-20-96.    TST:  64,997  HOURS.  CYCLES, 44,491.  (X)
